Please use this identifier to cite or link to this item:
標題: A characterization of local regular languages
作者: Yu, S.S.
關鍵字: formal language
finite automaton
regular language
combinatorics of
期刊/報告no:: Discrete Mathematics, Volume 184, Issue 1-3, Page(s) 195-203.
摘要: As every non-empty word is a power of a unique primitive word, a set of primitive roots of a language is like an independent subset of a vector space. A language having finitely many primitive roots is called a local language. The purpose of this paper is to characterize local regular languages. We show that whether a regular language is local or not is decidable. In the meanwhile, two characterizations of local regular languages are derived. (C) 1998 Elsevier Science B.V. All rights reserved.
ISSN: 0012-365X
Appears in Collections:資訊科學與工程學系所



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.